# SDR VTZA95046

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: 9EN1C11HBB2
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAD-SYR - FLT 6338 - DURING APPROACH, DECLARED AN EMERGENCY DUE TO CREW HAVING TO CYCLE THE NOSE GEAR TWICE TO GET A NOSE GEAR DOWN AND LOCKED INDICATION.  ACFT LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE ON THE NOSE GEAR DOWNLOCK MICROSWITCH.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
